Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Addendum to the paper: On the inversion of the Cauer-Routh matrix


Author: W. H. Ingram
Journal: Quart. Appl. Math. 28 (1970), 298-298
DOI: https://doi.org/10.1090/qam/99790
MathSciNet review: QAM99790
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99790
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society